zbMATH — the first resource for mathematics

Fractional powers of operators and Hamiltonian systems. (English) Zbl 0356.35072

35Q99 Partial differential equations of mathematical physics and other areas of application
47A50 Equations and inequalities involving linear operators, with vector unknowns
47E05 General theory of ordinary differential operators (should also be assigned at least one other classification number in Section 47-XX)
35R20 Operator partial differential equations (= PDEs on finite-dimensional spaces for abstract space valued functions)
Full Text: DOI
[1] C. S. Gardner, J. M. Green, M. D. Kruskal, and R. M. Miura, ”Method for solving the KdV equation,” Phys. Rev. Lett.,19, No. 19, 1095-1097 (1967). · Zbl 1103.35360 · doi:10.1103/PhysRevLett.19.1095
[2] P. Lax, ”Integrals of nonlinear equations of evolution and solitary waves,” Commun. Pure. Appl. Math.,21, No. 5, 467-490 (1968). · Zbl 0162.41103 · doi:10.1002/cpa.3160210503
[3] C. S. Gardner, ”Korteweg?de Vries equation and generalizations. IV,” J. Math. Phys.,12, No. 8, 1548-1551 (1971). · Zbl 0283.35021 · doi:10.1063/1.1665772
[4] V. E. Zakharov and L. D. Faddeev, ”The Korteweg?de Vries equation is a fully integrable Hamiltonian system,” Funkts. Anal. Prilozhen.,5, No. 4, 18-27 (1971).
[5] V. E. Zakharov and A. B. Shabat, ”A scheme for the integration of the nonlinear equations of mathematical physics by the method of the inverse scattering problem,” Funkts. Anal. Prilozhen.,8, No. 3, 43-53 (1974). · Zbl 0303.35024
[6] I. M. Krichever, ”Reflection-free potentials in a background of finitely zoned ones,” Funkts. Anal. Prilozhen.,9, No. 2, 77-78 (1975).
[7] S. P. Novikov, ”A periodic problem for the Korteweg?de Vries equation. I,”Funkts’. Anal. Prilozhen.,8, No. 3, 54-66 (1974). · Zbl 0301.54027 · doi:10.1007/BF02028308
[8] B. A. Dubrovin, V. B. Matveev, and S. P. Novikov, ”Nonlinear equations of Korteweg?de Vries type, finitely zoned linear operators, and Abelian manifolds,” Usp. Mat. Nauk,30, No. 1, 55-136 (1975). · Zbl 0326.35011
[9] I. M. Gel’fand and L. A. Dikii, ”Asymptotics of the resolvent of the Sturm?Liouville equations and the algebra of the Korteweg?de Vries equations,” Usp. Mat. Nauk,30, No. 5, 67-100 (1975).
[10] I. M. Gel’fand and L. A. Dikii, ”Lattice of a Lie algebra in formal variational calculus,” Funkts. Anal. Prilozhen.,10, No. 1, 18-25 (1976).
[11] L. A. Dikii, ”The zeta-function of an ordinary differential equation on a finite segment,” Izv. Akad. Nauk SSSR, Ser. Matem.,19, 187-200 (1955).
[12] R. T. Seeley, ”The powers As of an elliptic operator,” Matematika,12, No. 1, 96-112 (1968).
[13] E. Titchmarsh, Introduction to the Theory of the Fourier Integral, Clarendon Press, Oxford (1937). · Zbl 0017.40404
[14] I. M. Gel’fand, Yu. I. Manin, and M. A. Shubin, ”Poisson brackets and the kernel of a variational derivative in formal variational calculus,” Funkts. Anal. Prilozhen.,10, No. 4, 30-34 (1976). · Zbl 0534.58024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.